MAUDE Adverse Event Report: COOK INC FLEXOR ANSEL GUIDING SHEATH; DYB INTRODUCER, CATHETER

COOK INC FLEXOR ANSEL GUIDING SHEATH; DYB INTRODUCER, CATHETER
Model Number G48186
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 12/23/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.
 
Event or Problem Description
As reported, during inventory, a hair was found inside the sterile package of a flexor ansel guiding sheath.The device did not make contact with any patient.
 
Event or Problem Description
No additional information regarding the patient and/or event has been received since the previous medwatch report was sent.
 
Additional Manufacturer Narrative
Event summary: as reported, during inventory, a hair was found inside the sterile package of a flexor ansel guiding sheath.The device did not make contact with any patient.Investigation- evaluation: reviews of the complaint history, device history record, documentation, manufacturing instructions, and quality control procedures and a visual inspection of the device were conducted during the investigation.One flexor ansel guiding sheath was returned for investigation in the sealed package.Physical examination of the returned device found a dark strand (hair like fiber) free floating in the peel pouch.A document-based investigation evaluation was also performed.Two non-conformances related to this failure mode were recorded.Both non-conforming devices were identified and were scrapped from the batch.There have been no other complaints received for this product lot.As the related non-conformances were identified and scrapped, adequate inspection activities have been established, there is objective evidence that the device history record was fully executed, and no other lot related complaints that have been received from the field, it was concluded that there is no evidence that additional nonconforming product exists in house or in field.Based on the available information, cook has concluded that a manufacturing and quality control deficiency contributed to this incident.Cook will continue monitoring of similar complaints and have notified the appropriate personnel of this event.Per the quality engineering risk assessment, no further action is required.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.

Brand Name
FLEXOR ANSEL GUIDING SHEATH
Common Device Name
DYB INTRODUCER, CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key11095096
Report Number1820334-2020-02388
Device Sequence Number3595704
Product Code DYB
UDI-Device Identifier00827002481862
UDI-Public(01)00827002481862(17)220830(10)9983059
Combination Product (Y/N)N
Initial Reporter StateDE
Initial Reporter CountryUS
PMA/510(K) Number
K142829
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/30/2022
Device Model NumberG48186
Device Catalogue NumberKCFW-4.0-18/35-45-RB-ANL0-HC
Device Lot Number9983059
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/26/2021
Initial Date Received by Manufacturer 12/23/2020
Supplement Date Received by Manufacturer02/24/2021
Initial Report FDA Received Date12/30/2020
Supplement Report FDA Received Date02/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1